# SDR HEEA084261

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 407073854101
- Condition: Corroded
- Location: Mlg Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG HYD SYSTEM LINE HAS CORROSION.
